# SDR DALA2019122767578

- Difficulty date: December 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 76,490 hours, 19,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: L2 Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LIGHT CAME BACK ON AFTER DOOR OPENED. SLIDE BASIE COULD BE LOOSE.  R & R ARM LIGHT ASSY, NO HELP. T/S AND FOUND FWD PROX SW DAMAGED.  R & R FWD PROXIMITY SWITCH IAW AMM 25-66. OPS CHECKED GOOD.
